On sait que la capacité d’un système de
DOI :
10.5802/aif.54
@article{AIF_1954__5__297_0, author = {Brelot, Marcel}, title = {Existence theorem for $n$ capacities}, journal = {Annales de l'Institut Fourier}, pages = {297--304}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {5}, year = {1954}, doi = {10.5802/aif.54}, mrnumber = {18,296a}, zbl = {0064.35102}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.54/} }
Brelot, Marcel. Existence theorem for $n$ capacities. Annales de l'Institut Fourier, Tome 5 (1954), pp. 297-304. doi : 10.5802/aif.54. https://www.numdam.org/articles/10.5802/aif.54/